# SDR HEEA080125

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 212011701101FM1
- Part serial: TR070197
- Condition: Worn
- Location: Tail Rotor
- Part time: 3,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERING BEARINGS WORN.  ALSO PITCH HORN (2 EACH) P/N 212-011-708-001, S/N RE0283 AND RE0253 WORN AND CORRODED BUSHING BORE. REPAIRED AND REPLACED WITH SERVICEABLE PARTS.
